Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: depakote/depakene increased depression? tiger-lilly

Posted by Chloe on February 15, 2002, at 19:43:48

In reply to depakote/depakene increased depression?, posted by tiger-lilly on February 14, 2002, at 12:35:39

> Hello everyone,
>
> Im new here and I have read some threads about Depakote(Depakote and Depakene are bassicly same thing right?Valproic acid)But none really where I could read what I am looking for.My question is this;have some of you experienced that Depakene made your depression worse?I have been on it for a week now and everyday is gets worse.I feel angry,aggitated,cry,like I am imploding.When I started taking the depakote I was doing relatively good.I have not been diagnosed as being bipolar but since no anit depressives so far have worked for me my Pdoc prescribed me this.I called her yesterday and told her about what is happening to me.I havent taken them for almost two days and my head clearing which is the only reason why I can even post this.I couldent do anything before.Couldent think straight and just layed in my bed feeling trapped.She claims it is; "inmy head" accourding to her depakote can not cause downess or anger or anything like that to occour and I should just kjeep taking it.
> I am having serious doubts about this.So I would very much like to hear other peoples experiences with this med.Is it inmy head?Can Depokate have a bad effect that way?What do you think?
> Lilly.

Hi T-Lilly,
I am having a hell of a time with Depakote. Since the day I started my first 125 mg dose, I have had the worst, desturbing dreams, and disrupted miserable sleep and blah mood. I also feel anxious a lot and I have been pretty angry and agitated of late.

My pdoc said I am on too low a dose, and too go up from 250 to 500 mgs. But as I titrate up, I feel like I am getting more hostile, edgy and depressed. Sometimes I feel a little tired, but it NEVER translates into sleep...Initially it helped my rapid cycling (bp 2), but now I don't know what it's doing since I have considerable anxiety, insomnia and a short fuse. I really miss my lithium and it's AD effect...But I can't seem to tolerate the proper amount to prevent cycling.

I hope you are feeling better with the depakote. Any improvement? How much are you taking? And do you find your sleep is awful? Boy, I hate not being able to sleep. Hope you are feeling a little better...

Chloe


Share
Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:Chloe thread:94128
URL: http://www.dr-bob.org/babble/20020215/msgs/94337.html